# SDR FDEA201309242293

- Difficulty date: September 24, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 72,951 hours, 15,747 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Te Flap, Doug
- Component part number: NRC6753503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, INBD T/E WEDGE FOUND DELAMINATION AT XOFH 460 TO 490.  REPAIRED IAW SRM 57-50-80, PARA 4A 1B, REPAIR 1   REVISION 53 AND EA 1-5750-T0302902 PART 1. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100   REVISION 117.
